MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP FREE

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX; MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP FREE
Model Number 100/870/085CZ
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient in position to perform a tracheostomy when opening the tracheostomy box, it was empty without the cannula inside.No patient injury reported.
 
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review could not be completed.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.510k number is unknown.No product information has been provided to date this remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).

Brand Name
PORTEX
Common Device Name
MEDICATION CASSETTE RESERVOIRS WITH FLOW STOP FREE
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ  753 01
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
olomoucka 306
hranice 1, mesto 753 0 1
EZ   753 01
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15410417
Report Number3012307300-2022-18917
Device Sequence Number15191604
Product Code BTO
UDI-Device Identifier15019315104879
UDI-Public15019315104879
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/870/085CZ
Device Catalogue Number100/870/085CZ
Device Lot Number3980193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown